# SDR SWAA000736

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 12,921 hours, 11,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FWD SERVICE DOOR EVACUATION SLIDE AFT GIRT BAR STOW BRACKET LOOSE AND RELEASE LATCH LOOSE.  RESECURED BOTH ITEMS PER MM.
